MathSciNet Relay Station
MathSciNet bibliographic data
MR1284690 (95d:34049) 34C05 (58F21)
Yakovenko, Sergeĭ Complete abelian integrals as rational envelopes. Nonlinearity 7 (1994), no. 4, 1237–1250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement